ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Exact Traveling Wave Solutions of the Nonlinear (2+1)-Dimensional Typical Breaking Soliton Equation via Exp (??(?))-Expansion Method

Journal: International Journal of Scientific Engineering and Technology (IJSET) (Vol.3, No. 2)

Publication Date:

Authors : ; ;

Page : 93-97

Keywords : The exp (??(?))-expansion method; the (2+1)-dimensional typical breaking soliton equation; traveling wave solutions; solitary wave solutions and graphical representation of the solutions.;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we present traveling wave solutions for the (2+1)-dimensional typical breaking soliton equation. The exp (??(?))-expansion method is applied to find exact solutions of that equation. The traveling wave solutions are expressed by the hyperbolic functions, the trigonometric functions solutions and the rational functions. It is shown that the method is really useful and can be used for many other nonlinear evolution equations (NLEEs) in mathematical science and engineering.

Last modified: 2014-02-04 19:26:57